pge

Pilar García Estevez is a full professor at the Department of Fundamental Physics, Salamanca University. She has great experience in symmetry reductions, exact and computational solutions of 2D and 2D+1 dimensions problems in condensed matter including nonlinear interactions.   Her research results have been published in more than 56 papers in peer-reviewed journals. In addition, she has supervised 3 PhD thesis students. She has been the leader or participant  of more than 20 research projects funded by various public and private institutions.

PUBLICATIONS
Lumps and rogue waves of generalized Nizhnik–Novikov–Veselov equation
P. Albares, P. G. Estevez, R. Radha and R. Saranya
Nonlinear Dyn (2017) 90:2305–2315 (2017)''

Symmetry computation and reduction of a wave model in 2 + 1 dimensions
P.G Estévez, J. D. Lejarreta, C. Sardón
Nonlinear Dyn (2017) 87:13–23 (2017)''

Weakly decaying solutions of nonlinear Schrödinger equation in the plane
Javier Villarroel, Julia Prada and Pilar G Estévez
Journal of Physics A: Mathematical and Theoretical 50 (2017), 495203 (32pp) (2017)''

Lump solitons in a higher-order nonlinear equation in 2 + 1 dimensions
P. G. Estévez, E. Díaz, F. Domínguez-Adame, Jose M. Cerveró, and E. Diez
PHYSICAL REVIEW E 93, 062219 (2016) (2016)''

Lie symmetries for Lie systems: Applications to systems of ODEs and PDEs
P.G. Estévez, F.J. Herranz, J. de Lucas , C. Sardón
Applied Mathematics and Computation 273 - 435–452 (2015)''

Integrable 1+1 dimensional hierarchies arising from reduction of a non-isospectral problem in 2+1 dimensions
P. G. Estévez, J.D. Lejarreta and C. Sardón
Appl. Mathematics. and Computation. 224, 311-324 (2013)''

Iterative symmetry search and reduction of a water wave model in 2 + 1 dimensions
P.G. Estévez , J.D. Lejarreta and C. Sardón
(2013)''

Miura-reciprocal tansformations for non-isospectral Camassa-Holm hierarchies in 2+1 dimensions
P. G. Estévez, and C. Sardón
Journal of Nonlinear Mathematical Physics 20, (2013). (In press) (2013)''

Miura-Reciprocal transformations for two integrable hierarchies in 1 + 1 dimensions
P.G. Estévez and C. Sardón
(2013)''

Classical Lie symmetries and reductions of a nonisospectral Lax pair
P. G. Estévez, M L Gandarias and J. Lucas
Journal of Nonlinear Math. Physics, 18, Suppl 1,51-60 (2011)''

Generalized Qiao hierarchy in 2+1 dimensions: reciprocal transformations, spectral problem and non-isospectrality
P. G. Estévez
Phys Lett A. 375, 537-540 (2011)''

Non-isospectral 1+1 hierarchies arising from a Camassa-Holm Hierarchy in 2+1 dimensions
P. G. Estévez, J.D. Lejarreta and C. Sardón
Journal of Nonlinear Math. Physics, 18, 9-28 (2011)''

Solutions of a class of Duffing Oscillators with variable coefficients
P. G. Estévez, S. Kuru, J. Negro and L. M. Nieto
Int. J. Theor. Phys., 50, 2046-2056 (2011)''

1+1 spectral problems arising from the Manakov-Santini system
P. G. Estévez, M. L. Gandarias, M.S. Bruzón and J. Prada.
our. Phys. A: Math. Theor., 43 , 495204( 12p) (2010)''

Dynamics of Lump solutions in a 2+1 NLS equation
J. Villarroel, J. Prada, P. G. Estévez
Studies in Applied Mathematics, 122, 395-410 (2009)''

Reciprocal transformations for a spectral problem in 2+1
P. G. Estévez
Theor. and Math. Phys. 159, 762-768 (2009)''

Travelling wave solutions of the Benjamin-Bona-Mahoney equation
P. G. Estévez, J Negro, L. M. Nieto and S. Kuru.
Chaos, solitons and fractals, 40, 2031-2040 (2009)''

Lump solutions for PDE's: algorithmic construction and classification
P. G. Estévez and J. Prada
Journal of Nonlinear Mathematical Physics, 15, 156-165 (2008)''

Algorithmic construction of lump
P. G. Estévez and J. Prada
Theor. and Math. Phys., 151, (2007), 754-762 (2007)''

Factorization of a class of almost linear second order differential equations
P. G. Estévez, J. Negro, L. M. Nieto and S. Kuru
Journal of Physics A: Math. and Gen, 40 9819-9824 (2007)''

On an algorithmic construction of lump solutions in a 2+1 integrable equation
P. G. Estévez, J. Prada and J. Villarroel
Journal of Physics A: Math. and Gen., 40, (2007), 7213-7231 (2007)''

Travelling wave solutions of two-dimensional KdVB and KP equations
PG Estévez, S Kuru, J Negro and LM Nieto
Journal of Physics A: Math and Gen.39, 11441-11452 (2006)''

Hodograph Transformations for a Camassa-Holm hierarchy in 2+1 dimensions
P. G. Estevez and J. Prada
J. Phys. A: Math and Gen, 38, 1-11 (2005)''

Singular Manifold Method for an equation in 2+1 dimensions
P. G. Estevez and J. Prada
Journal of Nonlinear Math Phys, 12, 266-279 (2005)''

Symmetry reductions of a 2+1 Lax pair
P. G. Estevez, M. L. Gandarias and J. Prada
Phys. Lett A, 343, 40-47 (2005)''

A generalization of the sine-Gordon equation to 2+1 dimensions
P. G. Estévez and J. Prada
Journal of Nonlinear Math Phys. 11, 164-179 (2004)''

On nonlinear diffussion equations with x-dependent convection and absortion
C. Z. Qu and P. G. Estévez
Nonlinear Analysis-Theory Methods and Aplications 57, 549-577 (2004)''

Extended rotation and scaling groups for nonlinear evolution equation
P. G. Estévez and Changzheng Qu
Theoretical and Math. Phys. 137, 1419-1429 (2003)''

Separation of variables of a generalized porous medium equation with nonlinear source.
P. G. Estévez, Changzheng Qu and Shunli Zhang.
Journal of Mathematical Analysis and Applications, 275, 44-59, (2002) (2002)''

Separation of variables of a nonlinear wave equation with a variable wave speed.
P. G. Estévez and Changzheng Qu
Theoretical and Mathematical Physics, 133, 1488-1495, (2002) (2002)''

A non-isospectral problem derived from KP
P.G. Estévez
Inverse Problems 17, 1043-1053 (2001)''

Painlevé Analysis and Singular Manifold Method fort a 2+1 Dimensional Nonlinear Schrödinger equation.
P.G. Estévez and G.A. Hernaéz
Journal of Nonlinear Mathematical Physics 8, 106-111 (2001)''

Darboux transformations for a Bogoyavlenskii equation in (2+1) dimensions
P.G. Estévez and G.A. Hernáez
Proceedings of the international workshop " Nonlinearity and integrability and all that: Twenty years after NEEDS 79" M. Boiti, L. Martina, F. Pempinelli, B. Prinari and G. Soliani eds. page 117-123. World scientific publishing Co. (2000) (2000)''

Discrete equations and the singular manifold method
P.G. Estévez and P. A. Clarkson.
Proceedings of the international workshop "Symmetries and integrability of difference equations" , Sabaudia (Italy) Centre de recherches mathematiques. Universite de Montreal. CMR Proceedings and lecture notes 25 , 139-146 (2000)''

Non-isopectral problem in 2+1 dimensions
P.G. Estévez and G.A. Hernáez
Journal of Physics A: Math and General 33, 2131-2143 (2000)''

Darboux transformation and solutions for an equation in 2+1 dimensions
P.G. Estévez
Journal of Mathematical Physics 40, 1406-1419 (1999)''

Discrete equations and the singular manifold method
P.G. Estévez and P.A. Clarkson
Proceedings of the SIDE III meeting in Sabaudia (Italy), 1998 (O. Ragnisco and D. Levi, Eds.). (1999)''

Generalized Singular Manifold Method for an Equation in 2+1 Dimensions
P.G. Estévez and P.R. Gordoa
Proceedings of the International Workshop Modern Group Analysys VI: Developments in Theory, Computation and Applications: MOGRAN VI, Johannesburg, South Africa, 15-20 January, 1996, (N.H. Ibragimov and F.M. Malomed, Eds.), New Age Intl. Publishers, 1998, (1998)''

Non Classical Symmetries and the Singular Manifold Method: A further two examples
P.G. Estévez and P.R. Gordoa
Journal of Physics A 31, 7511-7519 (1998)''

Unified Approach for Miura, Backlünd and Darboux Transformations for Nonlinear Partial Differential Equations
P.G. Estévez, E. Conde, and P.R. Gordoa
Journal of Nonlinear Mathematical Physics 5, 82-114 (1998)''

Darboux Transformations via Painlevé Analysis
P. G. Estévez and P. R. Gordoa
Inverse Problems 13, 939-957 (1997)''

Darboux Transformations: An Algorithmic Procedure
P. G. Estévez, E. Conde and P.R. Gordoa
Proceedings of the 11th Workshop "Nonlinear Equations and Dynamical Systems" Electronic Proceedings. O. Ragnisco Managing Editor (1997)''

Generalized Singular Manifold Method for a Dispersive Long Wave Equation in 2+1 dimensions
P.R. Gordoa and P.G. Estévez
Proceedings of the International Workshop "Nonlinear Klein-Gordon and Schrödinger Systems: Theory and Applications" (L. Vázquez, L. Streit and V. M. Pérez-García Editors) 303-307, World Scientific Publishing Co. (1996)''

A KdV Equation in 2+1 Dimensions: Painlevé Analysis, Solutions and Similarity Reductions
P.G. Estévez and S. B. Leble
Acta Applicandae Mathematicae 39, 277-294 (1995)''

A Wave Equation in 2+1: Painlevé Analysis and Solutions
P.G. Estévez and S. B. Leble
Inverse Problems 11, 925-937 (1995)''

Non Classical Symmetries and the Singular Manifold Method. Theory and Six Examples
P. G. Estévez and P. R. Gordoa
Studies in Applied Mathematics 95, 73-113 (1995)''

Soliton Dynamics with Inelastic Scattering in the Classical Boussinesq System
P. G. Estévez, P.R. Gordoa, L. Martínez-Alonso and E. Medina Reus
"Fluid Physics. Lecture Notes of Summer Schools". (M. G. Velarde and C. I. Christov Editors), World Scientific Series in Nonlinear Science. B5 Pags 379-402 World Scientific Publ. 1995. (1995)''

The mKP Equation and the Double Singular Manifold
P.R. Gordoa and P.G. Estévez
Proceedings of the International Workshop "Fluctuation Phenomena: Disorder and Nonlinearity". (A.R. Bishop, S. Jiménez and L. Vázquez, Editors), Page 25 World Scientific Publishing Co. (1995)''

The Singular Manifold Method: Darboux Transformations and Nonclassical Symmetries
P. G. Estévez and P. R. Gordoa
Journal of Nonlinear Mathematical Physics 2, 334-355 (1995)''

Double Singular Manifold Method for MKdV Equation
P. R. Gordoa and P.G. Estévez
Theoreticheskaya i Matematicheskaya îFisika 99, 370-376 (1994)''

Non Classical Symmetries and the Singular Manifold Method: the Burgers and Burgers-Huxley Equations
P.G. Estévez
J. Phys. A: Math & Gen. 27, 2113-2127 (1994)''

Non Classical Symmetries and the Singular Manifold Method: The Burgers Equation
P. G. Estévez and P. R. Gordoa,
Theoreticheskaya i Matematicheskaya Fisika 99, 250-256 (1994)''

On the Characterization of a New Soliton Sector in the Classical Boussinesq System
P. G. Estévez. P. R. Gordoa, L. Martínez-Alonso and E. Medina-Reus
Inverse Problems 10, L23-L27 (1994)''